# SDR AALA202407308253

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 65,015 hours, 27,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS EXPOSED ELEMENT HANGING FROM UNDER SEAT26C. EMERGENCY LIGHT HOUSING REATTACHED, EMERGENCY PROXIMITY LIGHT OPERTIONAL CEHCK GOOD. PER AMM 33-51-11.
